# SDR CA050429002

- Difficulty date: April 13, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 12,767 hours
- Engine: Lyc TIO540A2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

LOSS OF RIGHT ENGINE POWER IN-FLIGHT.  UNSCHEDULED LANDING, NR 3 CYLINDER SEPARATED.  THE 58 STUDS BROKE.  ENGINE REPLACED BY LYCOMING TIO540A2B, S/N R11946-61, DUAL INSPECTION OF CONTROLS DONE.
